Deakin University
Browse

File(s) under permanent embargo

On the survival of some unstable two-sided matching mechanisms

journal contribution
posted on 2005-06-01, 00:00 authored by M U Ünver
On the survival of some unstable two-sided matching mechanisms

History

Journal

International Journal of Game Theory

Volume

33

Issue

2

Pagination

239 - 254

Publisher

PHYSICA-VERLAG GMBH & CO

ISSN

0020-7276

eISSN

1432-1270

Language

English

Publication classification

C1.1 Refereed article in a scholarly journal